# SDR CA141103019

- Difficulty date: November 1, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 22,875 hours
- Engine: Ge CF3410E5A1
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 4101722
- Condition: Failed
- Location: Recirculation
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) DURING THE MORNING STARTUP OF THE AIRCRAFT AND THE GPU HOOKED UP, WHEN POWER WAS SELECTED ON THE AIRCRAFT IT BEGAN TO FILL WITH SMOKE AND FUMES.  POWER WAS SHUTDOWN, THE FUMES AND SMOKE DISSIPATED.  MTC IS CURRENTLY INVESTIGATING.   RT RECIRCULATION FAN REPLACED AS REQUIRED IAW AMM 21-24-01 PB401.
